| Title:
|
Remarks on multiple periodic solutions of nonlinear ordinary differential equations (English) |
| Author:
|
Drábek, Pavel |
| Language:
|
English |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
21 |
| Issue:
|
1 |
| Year:
|
1980 |
| Pages:
|
155-160 |
| . |
| Category:
|
math |
| . |
| MSC:
|
34A34 |
| MSC:
|
34B15 |
| MSC:
|
34C25 |
| idZBL:
|
Zbl 0425.34042 |
| idMR:
|
MR566247 |
| . |
| Date available:
|
2008-06-05T21:04:02Z |
| Last updated:
|
2012-04-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/105984 |
| . |
| Reference:
|
[1] S. FUČÍK: Solvability of nonlinear equations and boundary value n problems.to appear in D. Riedel Publishing Company, Holland. MR 0620638 |
| Reference:
|
[2] M. KONEČNÝ: Remarks on periodic solvability of nonlinear ordinary differential equations.Comment. Math. Univ. Carolinae 16 (1977), 547-562. MR 0470340 |
| Reference:
|
[3] A. KUFNER O. JOHN S. FUČÍK: Function spaces.Academia, Prague, 1977. MR 0482102 |
| . |